American Journal of Mathematical Analysis ISSN (Print): 2333-8490 ISSN (Online): 2333-8431 Website: http://www.sciepub.com/journal/ajma
Editor-in-chief: Grigori Rozenblum
Publications are Open
Access in this journal

Latest Articles

Open AccessArticle
Export: RIS | BibTeX | EndNote
Matehmatical Study of Thermosolutal Convection in Heterogeneous Vscoelastic Fluid in the Presence of Porous Medium
American Journal of Mathematical Analysis. 2017, 5(1), 12-16. DOI: 10.12691/ajma-5-1-3
Pub. Date: March 17, 2017
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Weak Solutions of Systems of Strongly Nonlinear Parabolic Variational Inequalities
American Journal of Mathematical Analysis. 2017, 5(1), 7-11. DOI: 10.12691/ajma-5-1-2
Pub. Date: March 03, 2017
Open AccessArticle
Export: RIS | BibTeX | EndNote
Analysis of Ground Water Quality by Fuzzy Comprehensive Evaluation in Cauvery Delta Region, Tamil Nadu, India
American Journal of Mathematical Analysis. 2017, 5(1), 1-6. DOI: 10.12691/ajma-5-1-1
Pub. Date: February 25, 2017
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Vector Autoregressive (VAR) Cointegration and Vector Error Correction Model (VECM) Approach for Financial Deepening Indicators AND Economic Growth in Nigeria
American Journal of Mathematical Analysis. 2016, 4(1), 1-6. DOI: 10.12691/ajma-4-1-1
Pub. Date: March 29, 2016
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solution of System of Linear Fractional Differential Equations with Modified Derivative of Jumarie Type
American Journal of Mathematical Analysis. 2015, 3(3), 72-84. DOI: 10.12691/ajma-3-3-3
Pub. Date: November 26, 2015